# SDR COMA0660670

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 15,759 hours, 13,148 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5302 - LT THRUST REVERSER UNLOCK CAUTION MESSAGE.  DIVERTED TO AVP, LANDED WITHOUT INCIDENT.  DEFERRED PER MEL 78-30-01.
